AMS eContent Search Results
Matches for: msc=(93E20) AND publication=(proc)
Sort order: Date
     

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Erhan Bayraktar and Zhou Zhou. On a stopping game in continuous time. Proc. Amer. Math. Soc. 144 (2016) 3589-3596.
Abstract, references, and article information   
View Article: PDF

[2] Zhen-Qing Chen and Tusheng Zhang. A probabilistic approach to mixed boundary value problems for elliptic operators with singular coefficients. Proc. Amer. Math. Soc. 142 (2014) 2135-2149.
Abstract, references, and article information
View Article: PDF

[3] Adam M. Oberman. The convex envelope is the solution of a nonlinear obstacle problem. Proc. Amer. Math. Soc. 135 (2007) 1689-1694. MR 2286077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nikolaos S. Papageorgiou. Optimal programs and their price characterization in a multisector growth model with uncertainty . Proc. Amer. Math. Soc. 122 (1994) 227-240. MR 1195728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1

American Mathematical Society